Hair Loss


#1

Hello everyone.

Since August I have noticed an increase in the amount of hair I am loosing.I am 53 and female.   Its not coming out in handfuls just a few more when I brush my hair.  Got bloods checked and all are ok, it might just be my age and perfectly normal but, I am on Selegeline 10mg daily and wondered if anyone else had also noticed this.

Thanks  Skye x


#2

Ditto for me too but with sinemet and i'm older


#3

I too have noticed  considerable thinning of hair over the last decade. Hairloss is mentioned as a possible side effect of Sinemet in the patient leaflet.


#4

There was a poster in the old-forum days who complained of hair loss - they were taking MAOB-inhibitors if memory serves. I too am going thinner, on Pramipexole and rasagiline (though I think hair loss isn't mentioned as a side effect for either.

S

 


#5

I am fairly new to Sinemet and have noticed my hair is thinning - PD doesnt come on its own!


#6

Hi Skye and all,

                        I have been on rasagiline(Azilect) nearly 4 years.It is in the same group as Selegiline and definitely DOES cause hair loss in many.I have been lucky.Though did experience some hair loss on lower legs when mixed with Anti-depressants.

                       Anti-depressants when mixed with selegiline or Rasagiline must be also be used with caution because of the contra-indications between them,being of the MAOI grouping.

                                            Titan